# SDR JJBA20220215015

- Difficulty date: February 15, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 38,205 hours, 24,903 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

PACK 2 VALVE CLOSED IN FLIGHT. PACK 1 VALVE CLOSED APPEARED. RAN QRH MSG EXTINGUISHED THEN RETURNED NUMEROUS TIMES. R&R BLOWN DUCT AT DUAL TORQUE MOTOR. PACK 1 & 2 OPS CHECK SAT.
